# SDR A6WA201644295

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,975 hours, 33,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Support Bracket
- Part number: 601R332372S
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WINDSHIELD POST LOWER SUPPORT BRACKET CRACKED, REPLACED.
